# SDR SIMA200611703

- Difficulty date: April 16, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APX 1,000 FT GOT LAV SMOKE LIGHT ON AND FA AND PAX, NOTED OIL ODOR IN AFT CABIN CREW RETURNED, LAV SMOKE LIGHT WENT OUT 3-5 MIN AFTER TURN BACK, NO OTHER PROBLEMS NOTED.  (K)
